# SDR DLM88050200

- Difficulty date: April 4, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 40,521 hours, 31,835 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Fluid
- Condition: Detected
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLIGHT ATTENDANTS REPORTED SMOKE/FUMES AFT CABIN.  FOUND FLUID IN APU COMP.  CLEANED SAME, PERFORMED DUCT BURNOUT.
